# SDR MASA2011071303222

- Difficulty date: July 12, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 15,819 hours, 12,857 cycles
- System (JASC): 2760 · Drag Control System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER STAB FAULT.  PLACED ON MEL.  R2 RA 1 TRANSCEIVER
